Re: Liver Problems
If he/she's any good they would have warned about possible kidney/liver problems from the meds. Especially Ibuprofen and to a degree Tylenol and all variants thereof.
It's your body & your life they're messin' with so ask questions. It shows the doc that you are concerned with what they are doing to your body and that you are not just a pincushion for nurse Helga and her syringes.
Get on the stick and start taking the doc to task on why this or that medicine, how does it affect what part of your body.
Question everything and trust no one. Just try not to make them too mad at ya. Liver problems can lead to a lot of pain and even death. Make'm tell ya what's going on in there.
I almost lost my older brother to liver disease a few yrs back but thank the Lord he was able to receive a transplant in Portland, Or. and is still kicking.
Not every one is as fortunate as my brother.
If you have the time, use the internet to research your liver problems and the possible medicines that could be causing them.
Be who you are & say what you will,
Those that matter won't mind and those that mind don't matter.
I'm a bitter clinger, One Nation Under God.